Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 12, NWS Midland/Odessa, TX

May 11, 2011Lea County, New Mexico; Gaines County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 11, 2011, 2:00 AM MDT for Lea County, New Mexico; Gaines County, Texas. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 2:00 AM MDT (08:00 UTC)
Expired
May 11, 2011, 3:00 AM MDT
In force
60 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Lea County, NM, Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 120 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 2:00 AM MDTHAIL 0.75Hobbs, NMPENNY SIZED HAIL NEARLY COVERING THE GROUND ON THE NORTH SIDE OF HOBBS.
May 11, 2:00 AM MDTHAIL 1Hobbs, NMPEA TO QUARTER SIZE HAIL REPORTED TO BE ABOUT ONE HALF INCH DEEP ON THE GROUND.
May 11, 2:07 AM MDTHAIL 1Hobbs, NMQUARTER SIZE HAIL REPORTED ON THE NORTH SIDE OF HOBBS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 8.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
3567 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS54 KMAF 110800
SVRMAF
NMC025-TXC165-110900-
/O.NEW.KMAF.SV.W.0012.110511T0800Z-110511T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
300 AM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GAINES COUNTY IN WEST TEXAS...
  CENTRAL LEA COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 400 AM CDT/300 AM MDT/

* AT 153 AM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED FROM NEAR KNOWLES...TO 8 MILES SOUTHWEST OF HOBBS...MOVING
  NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  HOBBS...
  KNOWLES...
  HIGGINBOTHAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL AND DEADLY CLOUD TO 
GROUND LIGHTNING.  PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3270 10279 3257 10311 3244 10338 3262 10350
      3279 10329 3273 10321 3296 10306 3296 10250
TIME...MOT...LOC 0758Z 230DEG 30KT 3286 10308

$$
2 follow-up statements
904 
WWUS54 KMAF 110813
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
313 AM CDT WED MAY 11 2011

NMC025-TXC165-110900-
/O.CON.KMAF.SV.W.0012.000000T0000Z-110511T0900Z/
GAINES TX-LEA NM-
313 AM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM
CDT/300 AM MDT/ FOR CENTRAL LEA AND NORTHWESTERN GAINES COUNTIES...

AT 300 AM CDT...TRAINED WEATHER SPOTTERS REPORTED PEA TO QUARTER 
SIZE HAIL IN HOBBS THAT WAS ONE HALF INCH DEEP ON THE GROUND.  AT
309 AM CDT...A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM NEAR 
HIGGINBOTHAM TO HOBBS...AND WAS MOVING NORTHEAST AT 35 MPH.  

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
EAST CENTRAL LEA COUNTY AND NORTHWESTERN GAINES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

&&

LAT...LON 3270 10279 3257 10311 3244 10338 3262 10350
      3279 10329 3273 10321 3296 10306 3296 10250
TIME...MOT...LOC 0809Z 230DEG 30KT 3292 10300

$$
311 
WWUS54 KMAF 110838
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
338 AM CDT WED MAY 11 2011

NMC025-110847-
/O.CAN.KMAF.SV.W.0012.000000T0000Z-110511T0900Z/
LEA NM-
238 AM MDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEA COUNTY IS
CANCELLED...

AT 237 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE
COUNTY.  THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MDT
WEDNESDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3267 10306 3295 10306 3296 10250 3270 10279
TIME...MOT...LOC 0837Z 227DEG 33KT 3291 10291

$$

TXC165-110900-
/O.CON.KMAF.SV.W.0012.000000T0000Z-110511T0900Z/
GAINES TX-
338 AM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHWESTERN GAINES COUNTY...

AT 334 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HIGGINBOTHAM...OR ABOUT 8 MILES SOUTHWEST OF DENVER
CITY...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
NORTHWESTERN GAINES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.  SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
WEDNESDAY MORNING FOR WEST TEXAS.

&&

LAT...LON 3267 10306 3295 10306 3296 10250 3270 10279
TIME...MOT...LOC 0837Z 227DEG 33KT 3291 10291

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:29 PM MDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 10, 11:29 PM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1229 AM CDT WED MAY 11 2011

.DISCUSSION...
THE LATEST AVIATION DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
GUSTY SOUTH TO SOUTHEAST WINDS WERE PUSHING A DRYLINE WESTWARD
ACROSS THE REGION EARLY THIS MORNING WITH SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING ON IT.  DUE TO A DRY SUBCLOUD LAYER...
SOME OF THE THUNDERSTORMS...IF NOT THE SHOWERS...WERE PRODUCING
GUSTY WINDS NEAR 50KT.  A PACIFIC COLD FRONT WILL MOVE EASTWARD
ACROSS THE AREA LATER TONIGHT WITH WESTERLY WINDS PICKING UP FOR A
BRIEF PERIOD BEHIND IT.  ADDITIONAL SHOWERS AND THUNDERSTORMS MAY
DEVELOP OVER THE UPPER TRANS PECOS AND PERMIAN BASIN AS THE FRONT
MOVES EASTWARD.  THEREFORE...HAVE INCLUDED A TEMPO GROUP FOR THUNDER
AT WINK AND MIDLAND.  ALTHOUGH WINDS WILL DECREASE BY LATE
TONIGHT...WESTERLY WINDS WILL INCREASE AGAIN AREAWIDE AS THE BASE OF
AN UPPER TROUGH IMPINGES UPON THE AREA.  THUNDERSTORM DEVELOPMENT
WILL BE EAST OF THE TAF SITES BY THEN...BUT SUSTAINED WESTERLY WINDS
OF 20 TO 25KT AND HIGHER GUSTS WILL LIKELY YIELD BLOWING DUST.  67

&&

.PREV DISCUSSION... /ISSUED 1226 AM CDT WED MAY 11 2011/

DISCUSSION...
A POTENT UPPER LEVEL STORM SYSTEM IS SLOWLY MOVING NEAR THE FOUR
CORNERS REGION EARLY THIS MORNING. A SHORTWAVE TROUGH IS LIFTING
NORTHEAST ACROSS SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO IN
ADVANCE OF THIS FEATURE. A STRONG LOW LEVEL JET HAS DEVELOPED
ACROSS THE TRANS PECOS AND PERMIAN BASIN LATE THIS EVENING...AND
SURFACE WINDS HAVE RESPONDED WITH SOUTH TO SOUTHEAST SPEEDS
SUSTAINED BETWEEN 20 AND 30 MPH...WITH SOME GUSTS OVER 35 MPH
ACROSS THESE LOCATIONS. LOW LEVEL MOISTURE HAS INCREASED AS FAR
WEST AS THE PECOS RIVER...WITH DEWPOINTS QUICKLY RISING INTO THE
UPPER 50S TO MID 60S. THE COMBINATION OF THE INCREASED LOW LEVEL
MOISTURE...AND LIFT PROVIDED BY THE SHORTWAVE TROUGH AND THE LOW
LEVEL JET HAS AIDED IN THE INITIATION OF ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE UPPER TRANS PECOS REGION...THE WESTERN
PERMIAN BASIN...AND THE SOUTHEAST NEW MEXICO PLAINS OF LEA COUNTY.
LATEST MODEL TRENDS SUGGEST THAT CONVECTION MAY DEVELOP FARTHER
EAST INTO THE PERMIAN BASIN/TRANS PECOS PRIOR TO SUNRISE. WE HAVE
UPDATED THE OVERNIGHT POP GRID TO INCLUDE THUNDER CHANCES ACROSS
THE SOUTHEAST NEW MEXICO PLAINS AND THE TRANS PECOS REGION...IN
ADDITION TO THE PERMIAN BASIN. WE KEPT THE BEST CHANCE /30 PCT/
FROM LEA COUNTY THROUGH THE PERMIAN BASIN WHERE LIFT WILL BE MOST
FAVORED. MINOR ADJUSTMENTS WERE ALSO MADE TO SKY/DEWPOINT/ WIND
GRIDS.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 9 AM TO 9 PM MDT WEDNESDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WARNING UNTIL 6 PM MDT WEDNESDAY FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...RED FLAG WARNING FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM
     CDT /9 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
     ANDREWS...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
     DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
     HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
     MITCHELL...PECOS...REAGAN...REEVES COUNTY AND UPPER TRANS
     PECOS...SCURRY...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...
     WARD...WINKLER.

     HIGH WIND WARNING UNTIL 6 PM MDT WEDNESDAY FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS.

&&

99
Hazardous weather outlook, May 10, 12:36 PM MDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
136 PM CDT TUE MAY 10 2011

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-111845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
136 PM CDT TUE MAY 10 2011 /1236 PM MDT TUE MAY 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE
PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...THE STOCKTON
PLATEAU...AND THE LOWER TRANS PECOS REGION LATE THIS AFTERNOON
THROUGH TONIGHT. A FEW THUNDERSTORMS COULD BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREATS.

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS SOUTHEAST
NEW MEXICO AND MOST OF WEST AND SOUTHWEST TEXAS THROUGH THE EARLY
EVENING HOURS. THE COMBINATION OF WINDY CONDITIONS...VERY LOW
RELATIVE HUMIDITY...AND ONGOING EXTREME FIRE DANGER WILL CREATE
FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND SPREAD. A RED FLAG
WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST NEW MEXICO AND MOST
OF WEST TEXAS.

WIND SPEEDS OF 35 TO 45 MPH...WITH GUSTS AROUND 60 MPH WILL AFFECT
PORTIONS OF THE GUADALUPE MOUNTAINS...INCLUDING GUADALUPE PASS
LATER TONIGHT. A HIGH WIND WARNING IS IN EFFECT FOR THE GUADALUPE
MOUNTAINS TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS SOUTHEAST NEW
MEXICO AND MUCH OF WEST AND SOUTHWEST TEXAS WEDNESDAY. WINDY
CONDITIONS...LOW RELATIVE HUMIDITY...AND EXTREME FIRE DANGER WILL
CONTINUE TO BRING FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH AND
SPREAD ACROSS ALL BUT THE PRESIDIO VALLEY...BIG BEND AREA...AND
TERRELL COUNTY. A RED FLAG WARNING REMAINS IN EFFECT WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING.

WESTERLY WINDS OF 35 TO 45 MPH...WITH GUSTS TO 60 MPH WILL
CONTINUE ACROSS THE GUADALUPE MOUNTAINS...INCLUDING GUADALUPE
PASS...THROUGH EARLY WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND THIS
EVENING ACROSS THE PORTIONS OF THE PERMIAN BASIN...STOCKTON
PLATEAU...AND THE LOWER TRANS PECOS REGION.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 11, 12:17 AM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
117 AM CDT WED MAY 11 2011

NMZ033-034-TXZ045-050-110700-
GAINES-ANDREWS-SOUTHERN LEA COUNTY-CENTRAL LEA COUNTY-
117 AM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING ANDREWS...GAINES AND SOUTHEASTERN LEA COUNTIES UNTIL 200 AM
CDT/100 AM MDT/...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF
FRANKEL CITY AT 115 AM CDT/1215 AM MDT/...MOVING NORTHEAST AT 55 MPH.
ADDITIONAL STRENGTHENING THUNDERSTORMS WERE LOCATED 14 MILES SOUTH
OF ANDREWS...AND 21 MILES SOUTHWEST OF SEMINOLE.  THESE STORMS WERE
ALSO MOVING NORTHEAST AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO STRONG WINDS OVER 55 MPH...DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED WITH THESE STORMS.  REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEEK SAFE SHELTER NOW.

&&
Special weather statement, May 11, 1:33 AM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
233 AM CDT WED MAY 11 2011

NMZ029-033-110815-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
133 AM MDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL LEA COUNTY UNTIL 215 AM MDT...

A STRONG THUNDERSTORM WAS LOCATED 25 MILES NORTH OF HUMBLE CITY AT
131 AM MDT...MOVING NORTHEAST AT 35 MPH.  ADDITIONAL STRONG
THUNDERSTORMS WERE ALSO LOCATED 10 MILES EAST OF LOVINGTON...AND
10 MILES SOUTHEAST OF LOVINGTON.  BOTH OF THESE STORMS WERE MOVING
NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS OVER 55 MPH...HAIL AND DEADLY LIGHTNING ARE POSSIBLE
WITH THESE STORMS.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:36 AM MDTSevere Thunderstorm WarningMAFLea54 min
May 11, 4:57 AM MDTWind AdvisoryMAFEddy, Lea13 hr
May 11, 1:55 PM MDTFire Weather WatchMAF14 hr
May 11, 12:40 AM MDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin65 min
May 11, 3:01 AM MDTSevere Thunderstorm WarningMAFGaines59 min
May 11, 6:07 AM MDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell, Reagan53 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.